Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I am 23 years old and female. I have no serious health problems. I have been on birth control for about 5 months now. This is new to me and I am unaware of the systems. Usually when I am menstrual I have thick blood/clots and my OB said that was normal. However, right now I am two weeks into my BC pack and having weird things in my stool. It's a flesh colored, jelly-like, furry substance. My husband and I have been eating healthier the past month or two, no blood with my stool, no constipation, no other symptoms. All that happens is I feel the need to make a bm, I do and it's over. I can't find anything online. Please help! I'm freaking out :(

Loading...

It's probably nothing but one thing your doctor can do for you is send in your stool to the lab for testing.  It will relieve your worries and fears that something major is wrong.  I have Celiac disease (an autoimmune disease, so quite used to these symptoms) which is why I suggest the lab work for stool, kind of gross but gotta be done for your sanity.

Reply

Loading...